Injury, poisoning and certain other consequences of external causes
Poisoning by, adverse effect of and underdosing of drugs, medicaments and biological substances
Poisoning by, adverse effect of and underdosing of primarily systemic and hematological agents, not elsewhere classified
2020 ICD-10-CM Diagnosis Code T45.515D
Adverse effect of anticoagulants, subsequent encounter
2016 2017 2018 2019 2020 Billable/Specific Code POA Exempt
- T45.515D is a billable/specific ICD-10-CM code that can be used to indicate a diagnosis for reimbursement purposes.
- The 2020 edition of ICD-10-CM T45.515D became effective on October 1, 2019.
- This is the American ICD-10-CM version of T45.515D - other international versions of ICD-10 T45.515D may differ.
Present On Admission
The following code(s) above T45.515D
contain annotation back-references
In this context, annotation back-references refer to codes that contain:
- Applicable To annotations, or
- Code Also annotations, or
- Code First annotations, or
- Excludes1 annotations, or
- Excludes2 annotations, or
- Includes annotations, or
- Note annotations, or
- Use Additional annotations
that may be applicable to T45.515D
"Present On Admission" is defined as present at the time the order for inpatient admission occurs — conditions that develop during an outpatient encounter, including emergency department, observation, or outpatient surgery, are considered POA.
ICD-10-CM T45.515D is grouped within Diagnostic Related Group(s) (MS-DRG v37.0):
- T45.515D is considered exempt from POA reporting.
- 949 Aftercare with cc/mcc
- 950 Aftercare without cc/mcc
Convert T45.515D to ICD-9-CM
- 2016 (effective 10/1/2015): New code (first year of non-draft ICD-10-CM)
- 2017 (effective 10/1/2016): No change
- 2018 (effective 10/1/2017): No change
- 2019 (effective 10/1/2018): No change
- 2020 (effective 10/1/2019): No change
ICD-10-CM Codes Adjacent To T45.515D
Poisoning by anticoagulants, assault
Poisoning by anticoagulants, undetermined
Adverse effect of anticoagulants
…… subsequent encounter
Underdosing of anticoagulants
Poisoning by, adverse effect of and underdosing of antithrombotic drugs
Poisoning by antithrombotic drugs, accidental (unintentional)
Reimbursement claims with a date of service on or after October 1, 2015 require the use of ICD-10-CM codes.